Hokkaido Mathematical Journal
- Hokkaido Math. J.
- Volume 43, Number 1 (2014), 51-64.
Quasi-invariance of measures of analytic type on locally compact abelian groups
Asmar, Montgomery-Smith and Saeki gave a generalization of a theorem of Bochner for a locally compact abelian group with certain direction. We show that a strong version of their result holds for a σ-compact, connected locally compact abelian group with certain direction. We also give several conditions for quasi-invariance of analytic measures and another proof of a theorem of deLeeuw and Glicksberg.
Hokkaido Math. J., Volume 43, Number 1 (2014), 51-64.
First available in Project Euclid: 20 February 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 43A05: Measures on groups and semigroups, etc. 43A10: Measure algebras on groups, semigroups, etc. 43A25: Fourier and Fourier-Stieltjes transforms on locally compact and other abelian groups
YAMAGUCHI, Hiroshi. Quasi-invariance of measures of analytic type on locally compact abelian groups. Hokkaido Math. J. 43 (2014), no. 1, 51--64. doi:10.14492/hokmj/1392906093. https://projecteuclid.org/euclid.hokmj/1392906093